# SDR SIMA200309601

- Difficulty date: April 2, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED NUTPLATE AND BLENDED THE CORRODED AREA OF THE CENTER SILL AND PERFORMED AN NDT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A DOUBLER. REPAIR DONE IAW AEA ETN EM-53-036R1 AND STANDARD EMB SRM, SRM 145/1142 REV 20, PRACTICES.  (M)
